Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have allergy on face, looks like pimple. Get worse after applying dermovate cream. Any solution?

i have an allegy on my face look like pimple its been 3 weeks now,i very much worried about my situation i used to apply dermovate cream but when i stop using it it become worst,so now i never try to apply any ointment,what is the mean cause and medicine for my allergies?thanks and wish i could found a solution to my problem.
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi yes dermovate contains steriods which is the cause for acne vulgarois on the face whenever we apply steriod we may have brighter look in the earlie r days afterwards the face will be with full of acne and wrinckles.first stop the dermovate cream and apply tretin cream 0.025 for short contact therapy at night and use of doxycycline daily once can cure it
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor